# SDR SIMA20141101004

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,312 hours, 20,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING EMER LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
